# SDR F3LA200800024

- Difficulty date: January 15, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Part number: L32A319160001
- Condition: Inoperative
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION AND FUNCTIONAL TESTING, THE RIGHT, OVERWING, EMERGENCY ESCAPE HATCH RELEASE CABLE WAS BINDING AND WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE CABLE IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 25-62-43-400-001.  UPON REPLACEMENT OF THE CABLE, IT WAS TESTED AND INSPECTED AND FOUND TO OPERATE IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 52-21-00 PB 501.
